# SDR SWAA2023012490995

- Difficulty date: January 12, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 57,739 hours, 34,455 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CRACKS FOUND ON UPPER ATTACH ANGLE (WL167) STA 663 AT LBL 8 & LBL 40<[01] VERIFIED ITEM 6 OF STEP 3 AND ITEM 4 OF STEP 4;[02] VERIFIED ITEM 5 OF STEP 4;[03] VERIFIED ITEM 2 OF STEP 7 (FASTENER INSTALL COMMON TO FUEL TANK);[04] VERIFIED ITEM 1 OF STEP 8;[05] VERIFIED ITEM 3 OF STEPS 1 AND 2;[06] VERIFIED ITEM 3 OF STEP 8 VERIFIED ITEM 1 OF STEP 9;[07] VERIFIED ALL STEPS ARE COMPLETE;[08] AUDIT C/W
